# SDR SWIA200820155

- Difficulty date: June 6, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 15,567 hours, 11,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 COCKPIT FLOOR SUPPORT HEAVILY CORRODED (C-CHECK).  REPLACED SUPPORT PER SRM.
